MAUDE Adverse Event Report: VYAIRE MEDICAL ANES CIRCUIT, PED, 108 IN EXP, 1L BAG; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL ANES CIRCUIT, PED, 108 IN EXP, 1L BAG; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number ANES CIRCUIT, PED, 108 IN EXP, 1L BAG
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported to vyaire medical that the anesthesiologist was unable to give positive pressure ventilation with the anesthesia machine while vital signs¿ pediatric anesthesia breathing circuit was in use.The patient was suctioned, re-intubated, and was continued to be ventilated by bag valve mask.The customer confirmed that no harm was done to the patient because the anesthesiologist was quick to give medical intervention.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Result of investigation: based on the investigation and per sample received, we determined that after sample was visually inspected by quality personnel according to pqas 5161e etal and no defects were found.Also sample received was functionally inspected by quality personnel according to pqas r5060ebma etal, the following test were performed: leak test.Dilatation test.Concentricity test.Cycle test.On all the test performed, sample resulted acceptable, no defect was found.For that reason, the reported defect and root cause were not confirmed.Pfmea-62a-006 was reviewed but since no defect was found, we could not associate it with an existing failure mode.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
ANES CIRCUIT, PED, 108 IN EXP, 1L BAG
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción n
o. 85, parque undustrial
mexicali
MX  
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16236151
Report Number8030673-2023-00293
Device Sequence Number15083436
Product Code CAI
UDI-Device Identifier10190752124004
UDI-Public(01)10190752124004(10)0004221051
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, PED, 108 IN EXP, 1L BAG
Device Catalogue NumberB1714XXX
Device Lot Number0004221051
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date01/24/2023
Supplement Report FDA Received Date02/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown